# SDR 9512832712

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Out Of Adjust
- Location: Nlg Doors
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE CLIMB UPON GEAR RETRACTION, NOSE LANDING GEAR DOOR INDICATION REMAINED ILLUMINATED.  RECYCLED GEAR TO NO AVAIL, FLIGHT DIVERTED TO MSP WITHOUT FURTHER INCIDENT.  MAINTENANCE NOTED LEFT NOSE GEAR DOOR NOT FAIRED.  RIGGED NOSE LANDING GEAR DOORS AND PERFORMED GEAR SWING, NO DISCREPANCIES NOTED.
